# SDR 2001F00023

- Difficulty date: June 3, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9731045
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND ROW 25 SEAT MOUNTED FLOOR PATH LIGHT WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE BATTERY AND LIGHT ASSEMBLY.  REF USAAD01120  (M)
